Ghent University Academic Bibliography

Advanced

Phenomenological study of irregular cellular automata based on Lyapunov exponents and Jacobians

Jan Baetens UGent and Bernard De Baets UGent (2010) CHAOS. 20(3).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
MODEL, DYNAMICS, SIMULATION, FLOW, RAINFALL, NETWORK, SYSTEMS
journal title
CHAOS
Chaos
volume
20
issue
3
article_number
033112
pages
15 pages
Web of Science type
Article
Web of Science id
000282438500012
JCR category
MATHEMATICS, APPLIED
JCR impact factor
2.081 (2010)
JCR rank
13/235 (2010)
JCR quartile
1 (2010)
ISSN
1054-1500
DOI
10.1063/1.3460362
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1085856
handle
http://hdl.handle.net/1854/LU-1085856
date created
2010-12-09 15:43:04
date last changed
2010-12-10 09:12:26
@article{1085856,
  articleno    = {033112},
  author       = {Baetens, Jan and De Baets, Bernard},
  issn         = {1054-1500},
  journal      = {CHAOS},
  keyword      = {MODEL,DYNAMICS,SIMULATION,FLOW,RAINFALL,NETWORK,SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {15},
  title        = {Phenomenological study of irregular cellular automata based on Lyapunov exponents and Jacobians},
  url          = {http://dx.doi.org/10.1063/1.3460362},
  volume       = {20},
  year         = {2010},
}

Chicago
Baetens, Jan, and Bernard De Baets. 2010. “Phenomenological Study of Irregular Cellular Automata Based on Lyapunov Exponents and Jacobians.” Chaos 20 (3).
APA
Baetens, J., & De Baets, B. (2010). Phenomenological study of irregular cellular automata based on Lyapunov exponents and Jacobians. CHAOS, 20(3).
Vancouver
1.
Baetens J, De Baets B. Phenomenological study of irregular cellular automata based on Lyapunov exponents and Jacobians. CHAOS. 2010;20(3).
MLA
Baetens, Jan, and Bernard De Baets. “Phenomenological Study of Irregular Cellular Automata Based on Lyapunov Exponents and Jacobians.” CHAOS 20.3 (2010): n. pag. Print.